# SDR AALA20021871

- Difficulty date: December 23, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS IN FIRST CLASS WILL NOT FULLY EXTINGUISH.  REPAIRED EMERGENCY EXIT LIGHT BATTERY WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
